Vol. 55, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the inner aperture and intersections of convex sets

D. G. Larman

Vol. 55 (1974), No. 1, 219–232
Mathematical Subject Classification 2000
Primary: 52A20
Milestones
Received: 30 April 1973
Revised: 21 August 1973
Published: 1 November 1974
Authors
D. G. Larman